# SDR MASA200601961

- Difficulty date: July 26, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 7,309 hours, 4,571 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7110 MCI - INBD FLIGHT SPOILERS/SPOILERONS CAUTION.  MOC PERFORMED SPOST2 W/FLIGHT CREW.
